MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°, 18 FR.

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 6°, 18 FR.
Model Number 27294AA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This supplemental report is to correct the entire initial report.The wrong report was accidentally submitted under (b)(4).This supplemental report is the correct report that accurately reflects the events that took place.The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.Internal karl storz reference number: (b)(4).
 
Event or Problem Description
It was reported that during fifth surgery the vision got lost.It was found that objective lens detached from tip.The procedure abandoned.
 
Additional Manufacturer Narrative
New information was provided that alters the reportability of this event from reportable to non-reportable.No event (timeframe: between 2021-09-30 and 2023-11-16) that could be considered as similar to this one and caused or contributed to a death or serious injury could be found.In conclusion, the risk for serious deterioration in state of health is negligible.Thus, a report is not required.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
More detailed information received: the lens was out but attached to the scope.The procedure was completed successfully with prolongation of 5-6min.

Brand Name
HOPKINS TELESCOPE 6°, 18 FR.
Common Device Name
HOPKINS TELESCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key18066539
Report Number9610617-2023-00339
Device Sequence Number7814931
Product Code FAJ
UDI-Device Identifier04048551233825
UDI-Public4048551233825
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27294AA
Device Catalogue Number27294AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/16/2023
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date11/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown